MathSciNet Relay Station
MathSciNet bibliographic data
MR2557947 60B20
Bourgain, Jean; Vu, Van H.; Wood, Philip Matchett On the singularity probability of discrete random matrices. J. Funct. Anal. 258 (2010), no. 2, 559–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement